Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 60, NWS Amarillo, TX

May 10, 2017Armstrong County, Randall County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 10, 2017, 3:37 AM CDT for Armstrong County, Randall County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2017, 3:37 AM CDT (08:37 UTC)
Expired
May 10, 2017, 4:15 AM CDT
In force
38 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Armstrong County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 26 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:17 AM CDTHAIL 1.25Washburn, TXLATE REPORT...HALF DOLLAR SIZED HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 10:59 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.6 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
591 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS54 KAMA 100837
SVRAMA
TXC011-381-100915-
/O.NEW.KAMA.SV.W.0060.170510T0837Z-170510T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
337 AM CDT WED MAY 10 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Randall County in the Panhandle of Texas...
  Northwestern Armstrong County in the Panhandle of Texas...

* Until 415 AM CDT

* At 336 AM CDT, a severe thunderstorm was located 4 miles east of
  Canyon, moving northeast at 30 mph.

  HAZARD...Ping pong ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles. 

* Locations impacted include...
  Amarillo, Canyon, Lake Tanglewood, Washburn, Mescalero Park and
  Timbercreek Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3486 10179 3495 10196 3518 10183 3518 10142
TIME...MOT...LOC 0836Z 210DEG 24KT 3496 10185 

HAIL...1.50IN
WIND...<50MPH
 
$$

Ward
2 follow-up statements
508 
WWUS54 KAMA 100850
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
350 AM CDT WED MAY 10 2017

TXC011-381-100915-
/O.CON.KAMA.SV.W.0060.000000T0000Z-170510T0915Z/
Randall TX-Armstrong TX-
350 AM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN RANDALL AND NORTHWESTERN ARMSTRONG COUNTIES...

At 350 AM CDT, a severe thunderstorm was located over Lake
Tanglewood, or 8 miles northeast of Canyon, moving northeast at 30
mph.

HAZARD...Ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Amarillo, Canyon, Lake Tanglewood, Washburn, Mescalero Park and
Timbercreek Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3500 10193 3518 10183 3518 10142 3493 10178
TIME...MOT...LOC 0850Z 210DEG 24KT 3504 10179 

HAIL...1.50IN
WIND...<50MPH
 
$$

Ward
682 
WWUS54 KAMA 100900
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
400 AM CDT WED MAY 10 2017

TXC011-381-100915-
/O.CON.KAMA.SV.W.0060.000000T0000Z-170510T0915Z/
Randall TX-Armstrong TX-
400 AM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN RANDALL AND NORTHWESTERN ARMSTRONG COUNTIES...

At 400 AM CDT, a severe thunderstorm was located 5 miles northeast of
Lake Tanglewood, or 8 miles southeast of Amarillo, moving northeast
at 35 mph.

HAZARD...Golf ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Amarillo, Lake Tanglewood, Washburn and Timbercreek Canyon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3505 10187 3518 10183 3518 10146 3503 10164
      3496 10174
TIME...MOT...LOC 0900Z 220DEG 36KT 3511 10172 

HAIL...1.75IN
WIND...<50MPH
 
$$

Ward

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:27 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 10, 12:27 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1227 AM CDT Wed May 10 2017

.AVIATION...06Z TAFS...
Various flight categories expected over the next 24 hours as
several storms are currently moving across the TX Panhandle. TSRA
expected at all TAF sites as early as to as late as 12z. Thereafter,
expect some MVFR cigs to linger as vicinity showers will persist
through about 18z. There could be a second round of storms toward
the end of the TAF period for KDHT and KGUY. Otherwise, VFR
conditions look to return after 15z at KAMA. Main storm threat
will be wind and hail. Winds for the overall TAF period will be
out of the south, but some northerly winds behind the storms have
already occurred and will be possible through the TAF period.

Weber

PREV DISCUSSION... /Issued 347 PM CDT Tue May 9 2017/

DISCUSSION...
Southeast upslope surface flow continues to bring moisture into the
region. Meanwhile an upper level low was located across far
northwest Mexico/southeast Arizona. Isolated to scattered
thunderstorms may develop over southeast New Mexico into the western
south plains this afternoon as the atmosphere becomes unstable given
the additional breaks in the clouds in this area. This region will
also be closer to the approaching upper level low's dynamics. The
question will be how far north and east can this convection make
into the Texas Panhandle this afternoon and evening. Models at this
point are not very aggressive with bringing too much convection into
our area as we are removed from the better dynamics.

Tonight, things change as the upper level low moves closer to our
area and a jet streak around the southeast side of the low moves
closer to our area providing better dynamics for our area. Also, PVA
ahead of a vort max and upper level diffluence over the area will be
present.  With this these things in place, showers and thunderstorms
are expected to develop late this evening along the New Mexico state
line and move east across the panhandles. Severe thunderstorms will
be possible with large hail and damaging winds the main threats. A
few tornadoes will also be possible with this activity and mainly
with any discrete cells that can form ahead of the line.

The upper level low will be in northern New Mexico by Wednesday
afternoon and this should provide enough dynamics for more
thunderstorms to develop along any boundary
(ie...outflow...dryline...surface trough) that may be found across
the northeast half of the CWA. Again, severe thunderstorms with
large hail and damaging winds will be possible in this area. A
tornado or two also can not be ruled out initially along the
boundary. The development of these storms will be somewhat
conditional depending on if the morning convection sticks around
longer than anticipated.

The upper level low then moves across the panhandles and into south
central Kansas by Thursday afternoon. Some more showers and
thunderstorms will be possible under the cold core and wrap around
of the low as it moves across and east of our area.

The pattern is expected to be dry for the panhandles Friday and
Saturday as upper level ridging builds across the plains. Chances of
thunderstorms return to the eastern panhandles Sunday and Monday as
weak disturbances move across and interact with a dryline in these
areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                49  69  46  73  50 /  10  20   5   0   0
Beaver OK                  53  68  48  74  50 /  40  30  20   0   0
Boise City OK              44  63  41  71  48 /  40  30   5   0   0
Borger TX                  51  70  48  73  52 /  20  20  10   0   0
Boys Ranch TX              49  69  46  74  50 /  20  20   5   0   0
Canyon TX                  48  71  45  73  49 /  10  10   5   0   0
Clarendon TX               52  74  49  73  49 /  20  10   5   0   0
Dalhart TX                 46  66  43  73  49 /  30  20   5   0   5
Guymon OK                  49  66  46  72  49 /  40  30  10   0   0
Hereford TX                47  70  44  73  49 /  10  10   5   0   0
Lipscomb TX                52  70  48  73  50 /  40  30  20   0   0
Pampa TX                   49  68  46  72  50 /  20  20  10   0   0
Shamrock TX                54  75  51  74  49 /  30  20   5   0   0
Wellington TX              56  78  53  75  50 /  20  20   5   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

89/15
Hazardous weather outlook, May 9, 3:52 PM CDT, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
352 PM CDT Tue May 9 2017

OKZ001>003-TXZ001>020-100900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
352 PM CDT Tue May 9 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are expected across the Oklahoma and Texas
Panhandles through tonight. Some of the storms may become severe
with large hail and damaging winds being the main threat. An
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible across the area Wednesday through
Thursday evening. Storms may be strong to severe on Wednesday.
Main threats will be large hail and damaging winds. An isolated
tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotters should continue to monitor the forecast and be ready for
possible activation tonight and Wednesday.

In the hours before

Special weather statement, May 10, 1:07 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Amarillo TX
107 AM CDT WED MAY 10 2017

TXZ018-100630-
Armstrong TX-
107 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG COUNTY UNTIL
130 AM CDT...

At 107 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Wayside, or 21 miles north of Silverton, moving
northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Wayside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3502 10148 3491 10109 3490 10109 3475 10124
      3475 10156
TIME...MOT...LOC 0607Z 209DEG 30KT 3476 10143

Ward
Special weather statement, May 10, 1:25 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
125 AM CDT WED MAY 10 2017

OKZ003-TXZ004-100700-
Beaver OK-Ochiltree TX-
125 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEAVER AND NORTH
CENTRAL OCHILTREE COUNTIES UNTIL 200 AM CDT...

At 124 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Bryans Corner, or 9 miles north of Perryton, moving
northeast at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Bryans Corner, Balko and Boyd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3640 10075 3650 10094 3682 10084 3671 10045
TIME...MOT...LOC 0624Z 209DEG 30KT 3653 10080

Ward
Special weather statement, May 10, 1:54 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Amarillo TX
154 AM CDT WED MAY 10 2017

TXZ017-100730-
Randall TX-
154 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDALL COUNTY UNTIL 230
AM CDT...

At 154 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Happy, or 16 miles south of Canyon, moving northeast at
35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3475 10212 3504 10208 3492 10169 3475 10181
TIME...MOT...LOC 0654Z 209DEG 30KT 3475 10198

Ward
Special weather statement, May 10, 2:25 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
225 AM CDT WED MAY 10 2017

TXZ016-100800-
Deaf Smith TX-
225 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEAF SMITH COUNTY UNTIL
300 AM CDT...

At 223 AM CDT, Doppler radar was tracking an area of strong
thunderstorms 8 miles northwest of Summerfield, or 12 miles west of
Hereford, moving north at 35 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Hereford, Simms and Bootleg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3475 10288 3516 10277 3506 10217 3475 10239
TIME...MOT...LOC 0723Z 194DEG 31KT 3482 10262

Ward
Special weather statement, May 10, 2:29 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Amarillo TX
229 AM CDT WED MAY 10 2017

TXZ017-018-100800-
Randall TX-Armstrong TX-
229 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL AND
NORTHWESTERN ARMSTRONG COUNTIES UNTIL 300 AM CDT...

At 229 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Palo Duro Canyon, or 12 miles east of Canyon, moving
northeast at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Washburn and Palo Duro Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3497 10177 3518 10168 3518 10159 3514 10137
      3494 10168
TIME...MOT...LOC 0729Z 207DEG 27KT 3501 10170

Ward
Special weather statement, May 10, 3:15 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Amarillo TX
315 AM CDT WED MAY 10 2017

TXZ012-013-017-018-100845-
Potter TX-Randall TX-Carson TX-Armstrong TX-
315 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL...
NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON AND SOUTHEASTERN POTTER
COUNTIES UNTIL 345 AM CDT...

At 315 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Tanglewood, or 9 miles east of Canyon, moving northeast at 55
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Amarillo, Lake Tanglewood, Washburn, Palo Duro Canyon, Timbercreek
Canyon and Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3489 10169 3495 10188 3540 10164 3528 10129
TIME...MOT...LOC 0815Z 206DEG 48KT 3501 10175

Ward

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:12 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
May 9, 8:10 PM CDTSevere Thunderstorm WarningAMADallam80 min
May 9, 8:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith62 min
May 9, 8:15 PM CDTSevere Thunderstorm WarningAMADeaf Smith60 min
May 9, 8:25 PM CDTTornado WarningAMADeaf Smith20 min
May 9, 9:00 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 9, 9:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith62 min
May 9, 9:15 PM CDTSpecial Weather StatementAMAOldham30 min
May 9, 9:39 PM CDTSpecial Weather StatementAMADeaf Smith36 min
May 9, 9:46 PM CDTSpecial Weather StatementAMAHartley29 min
May 9, 9:47 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham58 min
May 9, 10:27 PM CDTSpecial Weather StatementAMAOldham33 min
May 9, 10:29 PM CDTSpecial Weather StatementAMADeaf Smith31 min
May 9, 10:47 PM CDTSpecial Weather StatementAMARandall43 min
May 9, 11:32 PM CDTSpecial Weather StatementAMARandall43 min
May 9, 11:37 PM CDTSpecial Weather StatementAMAHartley38 min
May 10, 12:02 AM CDTSpecial Weather StatementAMADeaf Smith28 min
May 10, 1:07 AM CDTSpecial Weather StatementAMAArmstrong23 min
May 10, 1:54 AM CDTSpecial Weather StatementAMARandall36 min
May 10, 2:13 AM CDTSevere Thunderstorm WarningAMAArmstrong, Randall47 min
May 10, 2:25 AM CDTSpecial Weather StatementAMADeaf Smith35 min
May 10, 2:29 AM CDTSpecial Weather StatementAMAArmstrong31 min
May 10, 2:42 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall33 min
May 10, 2:49 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray41 min
May 10, 3:08 AM CDTTornado WarningAMAArmstrong, Donley22 min
May 10, 3:15 AM CDTSpecial Weather StatementAMAArmstrong30 min
May 10, 3:29 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray61 min
May 10, 4:04 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall42 min
May 10, 4:06 AM CDTTornado WarningAMAGray24 min
May 10, 4:28 AM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler62 min
May 10, 4:52 AM CDTSpecial Weather StatementAMACarson23 min
May 10, 5:28 AM CDTSpecial Weather StatementAMAHemphill47 min
May 10, 5:32 AM CDTSpecial Weather StatementAMAGray, Roberts43 min
May 10, 5:43 AM CDTSevere Thunderstorm WarningAMAHemphill62 min
May 10, 6:01 AM CDTSpecial Weather StatementAMAHemphill, Roberts, Wheeler29 min
May 10, 9:23 AM CDTSpecial Weather StatementAMAHemphill52 min
May 10, 9:43 AM CDTSpecial Weather StatementAMADonley62 min
May 10, 10:56 AM CDTSpecial Weather StatementAMAOchiltree, Roberts64 min
May 10, 3:42 PM CDTSpecial Weather StatementAMAMoore33 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningAMAMoore, Potter54 min
May 10, 3:54 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall20 min
May 10, 3:58 PM CDTSpecial Weather StatementAMARandall32 min
May 10, 4:15 PM CDTSevere Thunderstorm WarningAMACarson, Potter45 min
May 10, 4:48 PM CDTSevere Thunderstorm WarningAMASherman47 min
May 10, 4:57 PM CDTSevere Thunderstorm WarningAMADonley63 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter45 min
May 10, 5:32 PM CDTSevere Thunderstorm WarningAMACollingsworth42 min
May 10, 6:16 PM CDTSpecial Weather StatementAMACollingsworth29 min
May 10, 6:33 PM CDTSpecial Weather StatementAMAMoore27 min
May 10, 6:58 PM CDTSpecial Weather StatementAMADonley32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.